MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWET4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following the intraocular lens (iol) implant procedure, iol rotated post- operatively.Patient had more induced astigmatism post-surgery.The lenses rotated day one by 19 degree and re-rotated.Current vision was poor as patient also had a corneal abrasion from poor extended drop usage.The patient was taken back to theatre to rotate the lens.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23716794
Report Number9612169-2025-02426
Device Sequence Number8982182
Product Code MJP
UDI-Device Identifier00380652466967
UDI-Public(01)00380652466967(17)260907(11)220909(10)25487851
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberCNWET4
Device Lot Number25487851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/04/2025
Date Device Manufactured09/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV INJECTOR; MONARCH CARTRIDGE C
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale